# SDR SIMA20220312002

- Difficulty date: March 12, 2022
- Submitted: March 13, 2022
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 50,192 hours, 45,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY FLASHLIGHT BRACKET BROKE-C/A-DEFERRED FWD FA EMERGENCY FLASHLIGHT HOLDER ASSY. BROKEN BRACKET CLIP REMOVED. EQUIVALENT FLASHLIGHT PROVIDED. MTX ACTION C/W
